Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2017 (2017), Article ID 7189826, 7 pages
https://doi.org/10.1155/2017/7189826
Research Article

First Passage Time of a Markov Chain That Converges to Bessel Process

Mathematics Department, University of the Bahamas, Nassau, Bahamas

Correspondence should be addressed to Moussa Kounta; moc.liamg@atnuokassuom

Received 16 March 2017; Accepted 27 August 2017; Published 3 December 2017

Academic Editor: Tongxing Li

Copyright © 2017 Moussa Kounta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. F. Lawler, “Conformal invariance and 2D statistical physics,” American Mathematical Society. Bulletin. New Series, vol. 46, no. 1, pp. 35–54, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. A. Vollert, A Stochastic Control Framework for Real Options in Strategic Evaluation, Birkhäuser Boston, Inc., Boston, MA, 2003. View at Publisher · View at Google Scholar
  3. H. C. Tuckwell, Stochastic processes in the neurosciences, vol. 56 of CBMS-NSF Regional Conference Series in Applied Mathematics, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  4. D. B. Nelson and K. Ramaswamy, “Simple binomial processes as diffusion approximations in financial models,” Review of Financial Studies, vol. 3, no. 3, pp. 393–430, 1990. View at Publisher · View at Google Scholar
  5. M. Kounta and M. Lefebvre, “On a discrete version of the CIR process,” Journal of Difference Equations and Applications, 2012. View at Google Scholar
  6. M. Lefebvre and M. Kounta, “Hitting problems for Markov chains that converge to a geometric Brownian motion,” ISRN Discrete Mathematics, vol. 2011, Article ID 346503, 15 pages, 2011. View at Google Scholar
  7. M. Lefebvre, Applied Stochastic Processes, Springer, NY, USA, 2007. View at MathSciNet
  8. D. W. Stroock and S. R. Varadhan, Multidimensional Diffusion Processes, Springer, Berlin, Germany, 1979. View at MathSciNet
  9. M. Abramowitz and I. A. Stegun, Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables, Dover Publications, NY, USA, 1965. View at MathSciNet
  10. P. M. Batchelder, An Introduction to linear Difference Equations, Dover Publications, Inc., NY, USA, 1967. View at MathSciNet
  11. A. Bick, “Quadratic-variation-based dynamic strategies,” Management Science, vol. 41, no. 4, pp. 722–732, 1995. View at Publisher · View at Google Scholar
  12. H. Geman and M. Yor, “Bessel Processes, Asian Options, and Perpetuities,” Mathematical Finance, vol. 3, no. 4, pp. 349–375, 1993. View at Publisher · View at Google Scholar · View at Scopus
  13. M. Lefebvre, “Using a lognormal diffusion process to forecast river flows,” Water Resources Research, vol. 38, no. 6, pp. 121–128, 2002. View at Google Scholar · View at Scopus